Noncommutative resolutions using syzygies

Dao, H., Iyama, O., Iyengar, S. B., Takahashi, R., Wemyss, M. and Yoshino, Y. (2019) Noncommutative resolutions using syzygies. Bulletin of the London Mathematical Society, 51(1), pp. 43-48. (doi:10.1112/blms.12210)

Dao, H., Iyama, O., Iyengar, S. B., Takahashi, R., Wemyss, M. and Yoshino, Y. (2019) Noncommutative resolutions using syzygies. Bulletin of the London Mathematical Society, 51(1), pp. 43-48. (doi:10.1112/blms.12210)

[img]
Preview
Text
171853.pdf - Published Version
Available under License Creative Commons Attribution.

133kB

Abstract

Given a noether algebra with a noncommutative resolution, a general construction of new noncommutative resolutions is given. As an application, it is proved that any finite length module over a regular local or polynomial ring gives rise, via suitable syzygies, to a noncommutative resolution.

Item Type:Articles
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Wemyss, Professor Michael
Authors: Dao, H., Iyama, O., Iyengar, S. B., Takahashi, R., Wemyss, M., and Yoshino, Y.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Bulletin of the London Mathematical Society
Publisher:Wiley
ISSN:0024-6093
ISSN (Online):1469-2120
Published Online:10 October 2018
Copyright Holders:Copyright © 2018 London Mathematical Society
First Published:First published in Bulletin of the London Mathematical Society 51(1):43-48
Publisher Policy:Reproduced in accordance with the publisher copyright policy
Related URLs:

University Staff: Request a correction | Enlighten Editors: Update this record

Project CodeAward NoProject NamePrincipal InvestigatorFunder's NameFunder RefLead Dept
756641The Homological Minimal Model ProgramMichael WemyssEngineering and Physical Sciences Research Council (EPSRC)EP/K021400/2M&S - MATHEMATICS